Convexes divisibles [d'après Yves Benoist]
Séminaire Bourbaki : volume 2008/2009 exposés 997-1011 - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Talk no. 999, 29 p.
@incollection{AST_2010__332__45_0,
     author = {Quint, Jean-Fran\c{c}ois},
     title = {Convexes divisibles [d'apr\`es {Yves} {Benoist]}},
     booktitle = {S\'eminaire Bourbaki : volume 2008/2009 expos\'es 997-1011  - Avec table par noms d'auteurs de 1848/49 \`a 2008/09},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:999},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {332},
     year = {2010},
     zbl = {1211.22008},
     mrnumber = {2648674},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2010__332__45_0/}
}
TY  - CHAP
AU  - Quint, Jean-François
TI  - Convexes divisibles [d'après Yves Benoist]
BT  - Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09
AU  - Collectif
T3  - Astérisque
N1  - talk:999
PY  - 2010
DA  - 2010///
IS  - 332
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2010__332__45_0/
UR  - https://zbmath.org/?q=an%3A1211.22008
UR  - https://www.ams.org/mathscinet-getitem?mr=2648674
LA  - fr
ID  - AST_2010__332__45_0
ER  - 
%0 Book Section
%A Quint, Jean-François
%T Convexes divisibles [d'après Yves Benoist]
%B Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09
%A Collectif
%S Astérisque
%Z talk:999
%D 2010
%N 332
%I Société mathématique de France
%G fr
%F AST_2010__332__45_0
Quint, Jean-François. Convexes divisibles [d'après Yves Benoist], in Séminaire Bourbaki : volume 2008/2009 exposés 997-1011  - Avec table par noms d'auteurs de 1848/49 à 2008/09, Astérisque, no. 332 (2010), Talk no. 999, 29 p. http://www.numdam.org/item/AST_2010__332__45_0/

[1] H. Abels - Parallelizability of proper actions, global K-slices and maximal compact subgroups, Math. Ann. 212 (1974/75), p. 1-19. | DOI | EuDML | MR | Zbl

[2] L. V. Ahlfors - Lectures on quasiconformal mappings, 2e éd., University Lecture Series, vol. 38. | MR | Zbl

[3] R. C. Alperin - An elementary account of Selberg's lemma, Enseign. Math. 33 (1987), p. 269-273. | MR | Zbl

[4] R. Benedetti & J.-J. Risler - Real algebraic and semi-algebraic sets, Actualités Mathématiques, Hermann, 1990. | MR | Zbl

[5] Y. Benoist - Propriétés asymptotiques des groupes linéaires, Geom. Funct. Anal. 7 (1997), p. 1-47. | DOI | MR | Zbl

[6] Y. Benoist, Automorphismes des cônes convexes, Invent. Math. 141 (2000), p. 149-193. | DOI | MR | Zbl

[7] Y. Benoist, Convexes divisibles. II, Duke Math. J. 120 (2003), p. 97-120. | DOI | MR | Zbl

[8] Y. Benoist, Convexes hyperboliques et fonctions quasisymétriques, Publ. Math. Inst. Hautes Études Sci. 97 (2003), p. 181-237. | DOI | EuDML | Numdam | MR | Zbl

[9] Y. Benoist, Convexes divisibles. I, in Algebraic groups and arithmetic, Tata Inst. Fund. Res., 2004, p. 339-374. | MR | Zbl

[10] Y. Benoist, Convexes divisibles. III, Ann. Sci. École Norm. Sup. 38 (2005), p. 793-832. | DOI | EuDML | Numdam | MR | Zbl

[11] Y. Benoist, Convexes divisibles. IV. Structure du bord en dimension 3, Invent. Math. 164 (2006), p. 249-278. | DOI | MR | Zbl

[12] Y. Benoist, Convexes hyperboliques et quasiisométries, Geom. Dedicata 122 (2006), p. 109-134. | DOI | MR | Zbl

[13] J.-P. Benzécri - Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960), p. 229-332. | DOI | EuDML | Numdam | MR | Zbl

[14] N. Bourbaki - Éléments de mathématique. Fasc. XXXVIII : Groupes et algèbres de Lie. Chapitres 4-6, Hermann, 1975. | MR | Zbl

[15] H. Busemann & P. J. Kelly - Projective geometry and projective metrics, Academic Press Inc., 1953. | MR | Zbl

[16] R. D. Canary, D. B. A. Epstein & P. Green - Notes on notes of Thurston, in Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984), London Math. Soc. Lecture Note Ser., vol. 111, Cambridge Univ. Press, 1987, p. 3-92. | MR | Zbl

[17] S. Choi & W. M. Goldman - Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993), p. 657-661. | DOI | MR | Zbl

[18] M. W. Davis - Non positive curvature and reflection groups, in Handbook of geometric topology, North-Holland, 2002, p. 373-422. | MR | Zbl

[19] M. W. Davis, The geometry and topology of Coxeter groups, London Mathematical Society Monographs Series, vol. 32, Princeton Univ. Press, 2008. | MR | Zbl

[20] É. Ghys & P. De La Harpe (éds.) - Sur les groupes hyperboliques d'après Mikhael Gromov, Progress in Math., vol. 83, Birkhäuser, 1990. | MR | Zbl

[21] W. M. Goldman - Projective structures with Fuchsian holonomy, J. Differential Geom. 25 (1987), p. 297-326. | DOI | MR | Zbl

[22] W. M. Goldman, Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990), p. 791-845. | DOI | MR | Zbl

[23] W. M. Goldman & J. J. Millson - Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987), p. 495-520. | DOI | EuDML | MR | Zbl

[24] O. Guichard - Sur la régularité Hölder des convexes divisibles, Ergodic Theory Dynam. Systems 25 (2005), p. 1857-1880. | DOI | MR | Zbl

[25] B. Hasselblatt & A. Katok - Introduction to the modern theory of dynamical systems, Encyclopedia of Mathematics and its Applications, vol. 54, Cambridge Univ. Press, 1995. | MR | Zbl

[26] S. Helgason - Differential geometry, Lie groups, and symmetric spaces, Pure and Applied Mathematics, vol. 80, Academic Press Inc., 1978. | MR | Zbl

[27] F. John - Extremum problems with inequalities as subsidiary conditions, in Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, N. Y., 1948, p. 187-204. | MR | Zbl

[28] D. Johnson & J. J. Millson - Deformation spaces associated to compact hyperbolic manifolds, in Discrete groups in geometry and analysis (New Haven, Conn., 1984), Progr. Math., vol. 67, Birkhäuser, 1987, p. 48-106. | DOI | MR | Zbl

[29] V. G. Kac & È. B. Vinberg - Quasi-homogeneous cones, Mat. Zametki 1 (1967), p. 347-354. | MR | Zbl

[30] M. Kapovich - Convex projective structures on Gromov-Thurston manifolds, Geom. Topol. 11 (2007), p. 1777-1830. | DOI | MR | Zbl

[31] A. Karlsson & G. A. Noskov - The Hilbert metric and Gromov hyperbolicity, Enseign. Math. 48 (2002), p. 73-89. | MR | Zbl

[32] J.-L. Koszul - Variétés localement plates et convexité, Osaka J. Math. 2 (1965), p. 285-290. | MR | Zbl

[33] J.-L. Koszul, Déformations de connexions localement plates, Ann. Inst. Fourier (Grenoble) 18 (1968), p. 103-114. | DOI | EuDML | Numdam | MR | Zbl

[34] H. Kraft, P. Slodowy & T. A. Springer (éds.) - Algebraische Transformationsgruppen und Invariantentheorie, DMV Seminar, vol. 13, Birkhäuser, 1989. | MR | Zbl

[35] S. G. Krantz - Lipschitz spaces, smoothness of functions, and approximation theory, Exposition. Math. 1 (1983), p. 193-260. | MR | Zbl

[36] N. H. Kuiper - Sur les surfaces localement affines, in Géométrie différentielle. Colloques Internationaux du Centre National de la Recherche Scientifique, Strasbourg, 1953, Centre National de la Recherche Scientifique, 1953, p. 79-87. | MR | Zbl

[37] N. H. Kuiper, On convex locally-projective spaces, in Convegno Internazionale di Geometria Differenziale, Italia, 1953, Edizioni Cremonese, 1954, p. 200-213. | MR | Zbl

[38] D. Li & H. Queffélec - Introduction à l'étude des espaces de Banach, Cours Spécialisés, vol. 12, Soc. Math. France, 2004. | MR | Zbl

[39] G. Prasad - 𝐑-regular elements in Zariski-dense subgroups, Quart. J. Math. Oxford Ser. 45 (1994), p. 541-545. | DOI | MR | Zbl

[40] M. S. Raghunathan - Discrete subgroups of Lie groups, Ergebnisse Math. Grenzg., vol. 68, Springer, 1972. | MR | Zbl

[41] M. Sato & T. Kimura - A classification of irreducible prehomogeneous vector spaces and their relative invariants, Nagoya Math. J. 65 (1977), p. 1-155. | DOI | MR | Zbl

[42] A. Selberg - On discontinuous groups in higher-dimensional symmetric spaces, in Contributions to function theory (Internat. Colloq. Function Theory, Bombay, 1960), Tata Institute of Fundamental Research, 1960, p. 147-164. | MR | Zbl

[43] J-P. Serre - Cohomologie des groupes discrets, in Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970), Ann. of Math. Studies, vol. 70, Princeton Univ. Press, 1971, p. 77-169. | Numdam | MR | Zbl

[44] D. Sullivan & W. Thurston - Manifolds with canonical coordinate charts : some examples, Enseign. Math. 29 (1983), p. 15-25. | MR | Zbl

[45] J. Vey - Sur les automorphismes affines des ouverts convexes saillants, Ann. Scuola Norm. Sup. Pisa 24 (1970), p. 641-665. | EuDML | Numdam | MR | Zbl

[46] È. B. Vinberg - The theory of homogeneous convex cones, Trudy Moskov. Mat. Obšč. 12 (1963), p. 303-358. | MR | Zbl

[47] È. B. Vinberg, Structure of the group of automorphisms of a homogeneous convex cone, Trudy Moskov. Mat. Obšč. 13 (1965), p. 56-83. | MR | Zbl

[48] È. B. Vinberg, Discrete linear groups that are generated by reflections, Izv. Akad. Nauk SSSR Ser. Mat. 35 (1971), p. 1072-1112. | MR | Zbl

[49] A. Weil - On discrete subgroups of Lie groups, Ann. of Math. 72 (1960), p. 369-384. | DOI | MR | Zbl